MAUDE Adverse Event Report: LUMENIS LTD MOSES PULSE; POWERED LASER SURGICAL INSTRUMENT

LUMENIS LTD MOSES PULSE; POWERED LASER SURGICAL INSTRUMENT
Model Number GA-2009996
Medical Device Problem Codes Device Displays Incorrect Message (2591); Material Integrity Problem (2978)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/21/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during the procedure, the laser displayed errors 58 and 142, and the foot pedal was not working.The errors were unable to be cleared, so the procedure could not be completed.This event is being reported for an aborted/canceled procedure with a patient under general anesthesia or whose sedation status was unknown.
 
Event or Problem Description
 
Additional Manufacturer Narrative
After the foot switch was replaced, the issue was resolved, and the unit was within specification.The malfunction found could have affected the device performance leading to the event experienced by the customer.Based on the information available, the investigation conclusion code selected for this complaint is cause traced to component failure.

Brand Name
MOSES PULSE
Common Device Name
POWERED LASER SURGICAL INSTRUMENT
Manufacturer (Section D)
LUMENIS LTD
hakidma 6
yokneam 20692 04
IS  2069204
Manufacturer (Section G)
LUMENIS LTD
yokneam industrial park
hakidm
yokneam 20692 04
IS   2069204
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key20944890
Report Number2124215-2024-76704
Device Sequence Number8322869
Product Code GEX
UDI-Device Identifier07290109145518
UDI-Public07290109145518
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K170121
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/03/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberGA-2009996
Device Catalogue NumberGA-2009996
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/21/2024
Supplement Date Received by Manufacturer02/25/2025
Initial Report FDA Received Date12/16/2024
Supplement Report FDA Received Date03/03/2025
Date Device Manufactured12/01/2020
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown